# SDR AALA202512034744

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 40,648 hours, 16,942 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1ST FLIGHT ATTENDANTS CIDS PANEL DISPLAYS MESSAGE TO CHECK DOOR PRESSURE FOR 1L. MAINTENANCE SERVICED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
